• JamnJ's Avatar

    JamnJ shared an experience

    Side Effects (Sexual side effects): Yeah. No testosterone, no interests!

  • JamnJ's Avatar

    JamnJ shared an experience

    Other Care (Nutrition): See a nutritionist tomorrow, lupron makes me gain weight!

  • JamnJ's Avatar

    JamnJ shared an experience

    Side Effects (Hot flashes): They started me on Degarelix amd that was tough. Hot flashes didnt seem to stop. They now have me on Lupron 3 mo. Injections. Not as bad but still have 15 to 20 a day.

  • JamnJ's Avatar

    JamnJ wrote on vwm63's wall

    I'm still spinning about finding out myself. Finished the treatment I chose. ( Brachytherapy, radiation & Hormone therapy ). I guess the hormone shots dont stop for a while yet. I havent began after treatment monitoring yet so I have Anxiety like no other. Hang in there and seek out your support group. Without my friends and family things would be tough.

  • JamnJ's Avatar

    JamnJ started following

    User: vwm63

  • JamnJ's Avatar